Alert archive / North Carolina / Beach Hazards Statements in 2019
Beach Hazards Statement 19, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this beach hazards statement at Jul 21, 2019, 8:14 PM EDT for 4 counties in North Carolina. It took effect at Jul 22, 2019, 4:00 AM EDT. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- Jul 21, 2019, 8:14 PM EDT (00:14 UTC)
- In effect from
- Jul 22, 2019, 4:00 AM EDT
- Expired
- Jul 23, 2019, 8:00 PM EDT
- In force
- 40 hr
- Issued by
- NWS Newport/Morehead City, NC
Counties Carteret County, NC, Dare County, NC, Hyde County, NC, Onslow County, NC
The radar
The Morehead City radar (KMHX), 61 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 0.2 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2646 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 1138 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
063 WHUS42 KMHX 220014 CFWMHX Coastal Hazard Message National Weather Service Newport/Morehead City NC 814 PM EDT Sun Jul 21 2019 ...HIGH RIP CURRENT RISK ON MONDAY BETWEEN SURF CITY AND CAPE LOOKOUT... .The combination of high winds, strong longshore currents, and rough surf will lead to a high rip current risk at the beaches between Surf City and Cape Lookout. NCZ195-199-221215- /O.EXP.KMHX.BH.S.0018.000000T0000Z-190722T0000Z/ /O.NEW.KMHX.BH.S.0019.190722T1200Z-190723T0000Z/ West Carteret-Coastal Onslow- 814 PM EDT Sun Jul 21 2019 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT MONDAY THROUGH MONDAY EVENING... The National Weather Service in Newport/Morehead City has issued a Beach Hazards Statement, which is in effect from 8 AM EDT Monday through Monday evening. * HAZARDS...A high risk of rip currents and a strong longshore current. * LOCATIONS...West Carteret and Coastal Onslow. * TIMING AND TIDES...The most likely time for strong rip currents to develop will be a couple hours before and after low tide which will occur around 6 AM and 6 PM Monday. That being said, strong rip currents can still develop at any time of the day. PRECAUTIONARY/PREPAREDNESS ACTIONS... If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. When out of the current, swim back to shore. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. Strong longshore currents can sweep swimmers and surfers into rip currents, piers, jetties and other hazardous areas. In many cases the longshore current is strong enough to prevent swimmers from being able to keep their feet on the bottom making it difficult to return to shore. && $$ NCZ196-221215- /O.NEW.KMHX.BH.S.0019.190722T1200Z-190723T0000Z/ East Carteret- 814 PM EDT Sun Jul 21 2019 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT MONDAY THROUGH MONDAY EVENING... The National Weather Service in Newport/Morehead City has issued a Beach Hazards Statement, which is in effect from 8 AM EDT Monday through Monday evening. * HAZARDS...A high risk of rip currents and a strong longshore current. * LOCATIONS...East Carteret. * TIMING AND TIDES...The most likely time for strong rip currents to develop will be a couple hours before and after low tide which will occur around 6 AM and 6 PM Monday. That being said, strong rip currents can still develop at any time of the day. PRECAUTIONARY/PREPAREDNESS ACTIONS... If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. When out of the current, swim back to shore. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. Strong longshore currents can sweep swimmers and surfers into rip currents, piers, jetties and other hazardous areas. In many cases the longshore current is strong enough to prevent swimmers from being able to keep their feet on the bottom making it difficult to return to shore. && $$
5 follow-up statements
009 WHUS42 KMHX 220800 CFWMHX Coastal Hazard Message National Weather Service Newport/Morehead City NC 400 AM EDT Mon Jul 22 2019 ...HIGH RIP CURRENT RISK SURF CITY TO CAPE HATTERAS... .The combination of high winds, strong longshore currents, and rough surf will lead to a high rip current risk at the beaches between Surf City and Cape Hatteras. NCZ204-205-222000- /O.EXB.KMHX.BH.S.0019.190722T0800Z-190723T0000Z/ Ocracoke Island-Hatteras Island- 400 AM EDT Mon Jul 22 2019 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING SOUTH OF CAPE HATTERAS... The National Weather Service in Newport/Morehead City has issued a Beach Hazards Statement, which is in effect through this evening. * HAZARDS...A high risk of rip currents and a strong longshore current. * LOCATIONS...Ocracoke Island and Hatteras Island. * TIMING AND TIDES...The most likely time for strong rip currents to develop will be a couple hours before and after low tide which will occur around 6 AM and 6 PM. That being said, strong rip currents can still develop at any time of the day. PRECAUTIONARY/PREPAREDNESS ACTIONS... If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. When out of the current, swim back to shore. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. Strong longshore currents can sweep swimmers and surfers into rip currents, piers, jetties and other hazardous areas. In many cases the longshore current is strong enough to prevent swimmers from being able to keep their feet on the bottom making it difficult to return to shore. && $$ NCZ195-196-199-222000- /O.EXT.KMHX.BH.S.0019.190722T0800Z-190723T0000Z/ West Carteret-East Carteret-Coastal Onslow- 400 AM EDT Mon Jul 22 2019 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH THIS EVENING... * HAZARDS...A high risk of rip currents and a strong longshore current. * LOCATIONS...Coastal Onslow and Carteret. * TIMING AND TIDES...The most likely time for strong rip currents to develop will be a couple hours before and after low tide which will occur around 6 AM and 6 PM. That being said, strong rip currents can still develop at any time of the day. PRECAUTIONARY/PREPAREDNESS ACTIONS... If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. When out of the current, swim back to shore. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. Strong longshore currents can sweep swimmers and surfers into rip currents, piers, jetties and other hazardous areas. In many cases the longshore current is strong enough to prevent swimmers from being able to keep their feet on the bottom making it difficult to return to shore. && $$
507 WHUS42 KMHX 221433 CFWMHX Coastal Hazard Message National Weather Service Newport/Morehead City NC 1033 AM EDT Mon Jul 22 2019 ...HIGH RIP CURRENT RISK SURF CITY TO CAPE HATTERAS... .The combination of high winds, strong longshore currents, and rough surf will lead to a high rip current risk at the beaches between Surf City and Cape Hatteras. NCZ195-196-199-204-205-230000- /O.CON.KMHX.BH.S.0019.000000T0000Z-190723T0000Z/ West Carteret-East Carteret-Coastal Onslow-Ocracoke Island- Hatteras Island- 1033 AM EDT Mon Jul 22 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * HAZARDS...A high risk of rip currents and a strong longshore current. * LOCATIONS...Hatteras Island, Ocracoke Island, Coastal Onslow, West Carteret and East Carteret. * TIMING AND TIDES...The most likely time for strong rip currents to develop will be a couple hours before and after low tide which will occur around 6 PM. That being said, strong rip currents can still develop at any time of the day. PRECAUTIONARY/PREPAREDNESS ACTIONS... If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. When out of the current, swim back to shore. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. Strong longshore currents can sweep swimmers and surfers into rip currents, piers, jetties and other hazardous areas. In many cases the longshore current is strong enough to prevent swimmers from being able to keep their feet on the bottom making it difficult to return to shore. && $$
480 WHUS42 KMHX 222351 CFWMHX Coastal Hazard Message National Weather Service Newport/Morehead City NC 751 PM EDT Mon Jul 22 2019 ...HIGH RIP CURRENT RISK SURF CITY TO CAPE HATTERAS... .The combination of high winds, strong longshore currents, and rough surf will continue to support a high rip current risk at the beaches between Surf City and Cape Hatteras. NCZ195-196-199-204-205-231200- /O.EXT.KMHX.BH.S.0019.000000T0000Z-190724T0000Z/ West Carteret-East Carteret-Coastal Onslow-Ocracoke Island- Hatteras Island- 751 PM EDT Mon Jul 22 2019 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH TUESDAY EVENING... * HAZARDS...A high risk of rip currents and a strong longshore current. * LOCATIONS...Hatteras Island, Ocracoke Island, Coastal Onslow, West Carteret and East Carteret. * TIMING AND TIDES...The most likely time for strong rip currents to develop will be a couple hours before and after low tide which will occur around 6 AM and 6 PM. That being said, strong rip currents can still develop at any time of the day. PRECAUTIONARY/PREPAREDNESS ACTIONS... If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. When out of the current, swim back to shore. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. Strong longshore currents can sweep swimmers and surfers into rip currents, piers, jetties and other hazardous areas. In many cases the longshore current is strong enough to prevent swimmers from being able to keep their feet on the bottom making it difficult to return to shore. && $$
023 WHUS42 KMHX 230847 CFWMHX Coastal Hazard Message National Weather Service Newport/Morehead City NC 447 AM EDT Tue Jul 23 2019 ...HIGH RIP CURRENT RISK SURF CITY TO CAPE HATTERAS... .The combination of strong winds, strong longshore currents, and rough surf will continue to support a high rip current risk at the beaches from Surf City to Cape Hatteras. NCZ195-196-199-204-205-240000- /O.CON.KMHX.BH.S.0019.000000T0000Z-190724T0000Z/ West Carteret-East Carteret-Coastal Onslow-Ocracoke Island- Hatteras Island- 447 AM EDT Tue Jul 23 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * HAZARDS...A high risk of rip currents and a strong longshore current. * LOCATIONS...Hatteras Island, Ocracoke Island, Core Banks, Shackleford Banks, Bogue Banks, and Coastal Onslow. * TIMING AND TIDES...The most likely time for strong rip currents to develop will be a couple hours before and after low tide which will occur around 6 AM and 6 PM. Strong rip currents can still develop at any time of the day. PRECAUTIONARY/PREPAREDNESS ACTIONS... If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. When out of the current, swim back to shore. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. Strong longshore currents can sweep swimmers and surfers into rip currents, piers, jetties and other hazardous areas. In many cases the longshore current is strong enough to prevent swimmers from being able to keep their feet on the bottom making it difficult to return to shore. && $$
283 WHUS42 KMHX 231438 CFWMHX Coastal Hazard Message National Weather Service Newport/Morehead City NC 1038 AM EDT Tue Jul 23 2019 ...HIGH RIP CURRENT RISK SURF CITY TO CAPE HATTERAS... .The combination of strong winds, strong longshore currents, and rough surf will continue to support a high rip current risk at the beaches from Surf City to Cape Hatteras. NCZ195-196-199-204-205-240000- /O.CON.KMHX.BH.S.0019.000000T0000Z-190724T0000Z/ West Carteret-East Carteret-Coastal Onslow-Ocracoke Island- Hatteras Island- 1038 AM EDT Tue Jul 23 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * HAZARDS...A high risk of rip currents and a strong longshore current. * LOCATIONS...Hatteras Island, Ocracoke Island, Coastal Onslow, West Carteret and East Carteret. * TIMING AND TIDES...The most likely time for strong rip currents to develop will be a couple hours before and after low tide which will occur around 6 AM and 6 PM. Strong rip currents can still develop at any time of the day. PRECAUTIONARY/PREPAREDNESS ACTIONS... If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. When out of the current, swim back to shore. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. Strong longshore currents can sweep swimmers and surfers into rip currents, piers, jetties and other hazardous areas. In many cases the longshore current is strong enough to prevent swimmers from being able to keep their feet on the bottom making it difficult to return to shore. && $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this beach hazards statement went out at Jul 21, 6:26 PM EDT, 1 hour 48 minutes earlier.
Area forecast discussion, Jul 21, 6:26 PM EDT, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
626 PM EDT Sun Jul 21 2019
.SYNOPSIS...
Hot and humid conditions continue through Monday as the area
remains between subtropical high pressure offshore and weak
troughing inland. A front will approach the area Tuesday before
crossing early Wednesday, bringing much needed relief from the
heat for the second half of the week.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
As of 615 PM Sun...Fcst looks good with no changes planned.
Radar shows convection well NW of region with no action
developing on sea breeze.
Prev disc...Sultry conditions to continue for one more night as
a southerly flow of hot and humid air will continue across
Eastern Nc through Mon. The sea breeze has been slower to
develop and move inland this afternoon but is now tracking
westward but should not initiate any convection today as upper
ridge and deeper dry air act to suppress convection. Skies will
remain mostly clear. Once again the atmosphere will remain mixed
overnight inhibiting fog formation. Lows will be in the the mid
and upper 70s inland and around 80 along the coast.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
As of 315 PM Sun...The upper ridge will finally begin to break
down Mon, but not before the heat and the humidity, which has
been plaguing the region for the past 9 days continues one last
day. Highs again will be in the mid to upper 90s inland and
upper 80s to lower 90s immediate coast. A more westerly
component to the flow, similar to Sunday, will allow deeper
mixing and thus the potential for dewpoints well inland to mix
down to around 70 degrees late afternoon. Despite this Heat
Index values there will be close enough to 105 degrees to
warrant concern. Further east Heat Index values will be AOA
105. Therefore will go ahead and issue a Heat Advisory area
wide for Mon. Most of the models keep the area dry, but some of
the high resolution models suggest that isolated storms may form
on the sea breeze late so will continue late day slight chance
PoP well inland.
&&
.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
As of 245 PM Sun...A slow moving and moist cold front will
bring much needed rainfall and relief from the heat wave
beginning Tuesday through Tuesday night. More pleasant temps and
dry high pressure expected mid to late week.
Monday night and Tuesday...The weather pattern will undergo a
significant change as the mid to upper level ridge breaks down
and transition to a trough across the eastern half of the CONUS.
The mid to upper level trough will drive a cold front towards
and through most of E NC by early Wed morning. Deep moisture
convergence ahead of this front looks sufficient enough to
justify the continuation of likely POPs Tuesday afternoon into
Tuesday night. Interior zones look to receive most of
showers/storms Tue afternoon, transitioning to the coast Tue
night. A severe threat continues to be present for Tuesday, as
deep layer shear increases Tuesday afternoon to AOA 30-45 kt,
sfc based CAPE's AOA 2,000 J/KG, and dewpoints in the low to mid
70s. The progression of storms should be fast enough to limit a
big flood threat, but a couple inches of rain are possible in
heavier convective bands. Most locations will be in the mid to
upper 80s for highs Tue. The front will slowly move through
overnight and be offshore around daybreak.
Wednesday...The latest GFS and Canadian models have the cold
front pushing through faster than NAM and Euro model...mostly a
12 hour difference. Went with a blend with the timing the
frontal passage...putting the cold front offshore by Wed
morning. Models continue to show showers lingering along the
coast, but main trend will be drying for Wed with much needed
relief from heat on NE winds bringing drier and cooler
conditions. Highs in the 80s, with lows Wed night in the mid 60s
interior to around 70 coast.
Thursday through Saturday...Longwave troughing present for the
eastern CONUS and will mean near to slightly below climo temps,
as well as dry conditions. The front which had moved far enough
south and off the coast may spur some weak offshore coastal
troughing, though any showers appear like they will remain
offshore, and not enough of a risk to indicate even a small pop
on land at this time. High temps mainly in the 85-90 degree
range with lows in the 60s inland to low 70s coast.
&&
.AVIATION /22Z SUNDAY THROUGH FRIDAY/...
Short Term /through Monday/...
As of 615 PM Sun...High confidence in VFR conditions prevailing
through the TAF period. Cont SW flow with high pres offshore.
Winds will diminish overnight but shld stay up enough to
preclude fog/st from developing. Looks like region will remain
mainly dry thru Mon with mainly just sct high based CU
developing once again. Will see winds gust 15 to 20 kt Mon
aftn.
Long Term /Monday night through Friday/...
As of 245 PM Sun... A cold front approaching the area Tuesday
will bring widespread showers and storms Tue afternoon through
evening, with tempo restrictions to cigs/vsbys. Back to mainly
VFR by mid week as NE winds and drier conditions expected
vicinity of the TAF sites.
&&
.MARINE...
Short Term /through Tonight/...
As of 615 PM Sun...Winds increasing along cst late this aftn
with very marginal SCA expected next several hrs. Lull in winds
later tonight/early Mon then gusty SW winds again later Mon
ahead of approaching cold front.
Prev disc...SCA's are in effect for the coastal waters and
Pamlico Sound. SW flow is expected through Mon as the surface
pattern remain steady with high pressure offshore and a trough
inland. The gradient will tighten through this evening due to
differential heating, then decrease slightly Mon morning. It
will tighten again late Mon as a cold front approaches from the
west. Thus winds will increase to 15 to 25 kt this evening,
subside to 10-20 kt Mon morning then increase to 20-25 kt late
Mon afternoon ahead of the cold front. Seas build briefly to 4-6
ft central waters this evening and 3-5 ft elsewhere. Seas build
to 4-6 all waters late Mon.
Long Term /Monday night through Friday/...
As of 245 PM Sun...Wind gradient will be tight ahead of the
approaching cold front Monday night and Tuesday. SW flow 20-25
kt with gusts to 30 kt Monday through early Tue with elevated
seas peaking at 5-7 ft Mon night (highest outer central waters).
The SW winds decrease slightly to 15-20 kt late Tue afternoon
with seas 3-6 ft (highest along the central waters). The front
is forecast to move south of the waters by Wed morning, with
winds becoming NE 10-15 knots and seas mostly 2-4 ft Wed
through Thu.
&&
.CLIMATE...
Record High temps for 7/21 (Sunday)
LOCATION TEMP/YEAR
New Bern 103/1952 (KEWN ASOS)
Cape Hatteras 94/1977 (KHSE ASOS)
Greenville 102/1977 (COOP - Not KPGV AWOS)
Morehead City 98/1987 (COOP - Not KMRH ASOS)
Kinston 101/2011 (COOP - Not KISO AWOS)
Jacksonville 100/1987 (KNCA ASOS)
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Beach Hazards Statement until 8 PM EDT this evening for NCZ195-
199.
Heat Advisory until 8 PM EDT this evening for NCZ090>092-094-
193>196-198-199-204-205.
Heat Advisory from 11 AM to 8 PM EDT Monday for NCZ029-044>047-
079>081-090>092-094-193>196-198-199-203>205.
Excessive Heat Warning until 8 PM EDT this evening for NCZ029-
044>047-079>081-203.
MARINE...Small Craft Advisory until 4 PM EDT Tuesday for AMZ135.
Small Craft Advisory until 11 AM EDT Tuesday for AMZ150.
Small Craft Advisory until 10 PM EDT Tuesday for AMZ152-154.
Small Craft Advisory until 1 PM EDT Tuesday for AMZ156.
Small Craft Advisory from 4 PM Monday to 5 AM EDT Tuesday for
AMZ158.
&&
SYNOPSIS...MHX
NEAR TERM...RF/JME
SHORT TERM...JME
LONG TERM...TL/BM
AVIATION...RF/BM
MARINE...RF/JME/TL/BM
CLIMATE...MHXHazardous weather outlook, Jul 21, 8:08 PM EDT, 6 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 808 PM EDT Sun Jul 21 2019 NCZ029-044>047-079>081-090>092-094-193-194-198-203-230015- Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort- Mainland Hyde-Duplin-Lenoir-Jones-Pamlico-Northern Craven- Southern Craven-Inland Onslow-Northern Outer Banks- 808 PM EDT Sun Jul 21 2019 ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT MONDAY... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Dangerous heat index values between 105 and 110 degrees are expected again Monday afternoon. A strong cold front will bring a threat for strong to severe thunderstorms Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ204-205-230015- Ocracoke Island-Hatteras Island- 808 PM EDT Sun Jul 21 2019 ...MODERATE RIP CURRENT RISK IN EFFECT FROM 8 AM EDT MONDAY THROUGH MONDAY EVENING... ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT MONDAY... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Rip Current Risk. Heat Advisory. Dangerous heat index values between 105 and 110 degrees are expected again Monday afternoon. A strong cold front will bring a threat for strong to severe thunderstorms Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ196-230015- East Carteret- 808 PM EDT Sun Jul 21 2019 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT MONDAY THROUGH MONDAY EVENING... ...MODERATE RIP CURRENT RISK IN EFFECT FROM 8 AM EDT MONDAY THROUGH MONDAY EVENING... ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT MONDAY... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Moderate Rip Current Risk. Heat Advisory. Dangerous heat index values between 105 and 110 degrees are expected again Monday afternoon. A strong cold front will bring a threat for strong to severe thunderstorms Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ195-199-230015- West Carteret-Coastal Onslow- 808 PM EDT Sun Jul 21 2019 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT MONDAY THROUGH MONDAY EVENING... ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT MONDAY... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Heat Advisory. Dangerous heat index values between 105 and 110 degrees are expected again Monday afternoon. A strong cold front will bring a threat for strong to severe thunderstorms Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 3:11 AM EDT | Small Craft Advisory | MHX | 46 hr | |
| Jul 22, 6:28 PM EDT | Special Weather Statement | MHX | Martin | 32 min |
Nearby
Beach Hazards Statements in North Carolina, 2019Every beach hazards statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.